# SDR DALA2016100106965

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD WET AREA, INTERCOSTAL CRACKED AT BS 328 TO BS 344 LBL 44.  MAINTENANCE REMOVED AND REPLACED INTERCOSTAL AT BS 328 TO BS 344 LBL 44 IAW SRM 51-40-02, 51-40-05, & DWG 141A5400 SHT 1.
